American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Inhyeop Yi. Ordered group invariants for nonorientable one-dimensional generalized solenoids. Proc. Amer. Math. Soc. 131 (2003) 1273-1282. MR 1948120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lukas Geyer. Siegel discs, Herman rings and the Arnold family. Trans. Amer. Math. Soc. 353 (2001) 3661-3683. MR 1837254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Lionel Slammert. $C^1$ smoothness of Liouville arcs in Arnol'd tongues. Proc. Amer. Math. Soc. 129 (2001) 1817-1823. MR 1814115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ki Hang Kim, Nicholas S. Ormes and Fred W. Roush. The spectra of nonnegative integer matrices via formal power series. J. Amer. Math. Soc. 13 (2000) 773-806. MR 1775737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Pokluda and Jaroslav Smítal. A ``universal'' dynamical system generated by a continuous map of the interval. Proc. Amer. Math. Soc. 128 (2000) 3047-3056. MR 1712885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Tischler. Blaschke products and expanding maps of the circle. Proc. Amer. Math. Soc. 128 (2000) 621-622. MR 1641125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Karlheinz Gröchenig and Andrew Haas. Invariant measures for certain linear fractional transformations mod 1. Proc. Amer. Math. Soc. 127 (1999) 3439-3444. MR 1622738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. T. Ingram. Inverse limits on $[0,1]$ using piecewise linear unimodal bonding maps. Proc. Amer. Math. Soc. 128 (2000) 279-286. MR 1618702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alec Norton. Denjoy's theorem with exponents. Proc. Amer. Math. Soc. 127 (1999) 3111-3118. MR 1600129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Brenda Praggastis. Numeration systems and Markov partitions from self similar tilings. Trans. Amer. Math. Soc. 351 (1999) 3315-3349. MR 1615950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Aimee S. A. Johnson and Kathleen M. Madden. The decomposition theorem for two-dimensional shifts of finite type. Proc. Amer. Math. Soc. 127 (1999) 1533-1543. MR 1476140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander Blokh and Michal Misiurewicz. Rotating an interval and a circle. Trans. Amer. Math. Soc. 351 (1999) 63-78. MR 1621717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jiehua Mai. Multi-separation, centrifugality and centripetality imply chaos. Trans. Amer. Math. Soc. 351 (1999) 343-351. MR 1473450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alejandro Maass and Servet Martínez. Coding nested mixing one-sided subshifts of finite type as Markov shifts having exactly the same alphabet. Proc. Amer. Math. Soc. 126 (1998) 1219-1230. MR 1425133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lauren W. Ancel and Michael W. Hero. One-way intervals of circle maps. Proc. Amer. Math. Soc. 126 (1998) 1191-1197. MR 1476114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Eduardo A. Prado. Ergodicity of conformal measures for unimodal polynomials. Conform. Geom. Dyn. 2 (1998) 29-44. MR 1613051.
Abstract, references, and article information   
View Article: PDF

[19] Kenneth Berg, David Gove and Kamel Haddad. Enveloping semigroups and mappings onto the two-shift. Proc. Amer. Math. Soc. 126 (1998) 899-905. MR 1443145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Roy L. Adler. Symbolic dynamics and Markov partitions. Bull. Amer. Math. Soc. 35 (1998) 1-56. MR 1477538.
Abstract, references, and article information   
View Article: PDF

[21] Michael C. Sullivan. Invariants of twist-wise flow equivalence. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 126-130. MR 1487203.
Abstract, references, and article information   
View Article: PDF

[22] K. H. Kim and F. W. Roush. The Williams conjecture is false for irreducible subshifts. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 105-109. MR 1472090.
Abstract, references, and article information   
View Article: PDF

[23] Jérôme Buzzi. Erratum to ``Number of equilibrium states of piecewise monotonic maps of the interval'' . Proc. Amer. Math. Soc. 125 (1997) 3131 - 3131. MR 1443373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jérôme Buzzi. Specification on the interval. Trans. Amer. Math. Soc. 349 (1997) 2737-2754. MR 1407484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Karl Petersen and Klaus Schmidt. Symmetric Gibbs measures. Trans. Amer. Math. Soc. 349 (1997) 2775-2811. MR 1422906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marcy Barge, Karen Brucks and Beverly Diamond. Self-similarity in inverse limit spaces of the tent family. Proc. Amer. Math. Soc. 124 (1996) 3563-3570. MR 1363409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Chris Bernhardt. On the ordering of $n$-modal cycles. Trans. Amer. Math. Soc. 348 (1996) 3827-3834. MR 1360221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Doris Fiebig. Constant-to-one extensions of shifts of finite type. Proc. Amer. Math. Soc. 124 (1996) 2917-2922. MR 1327012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Doris Fiebig and Ulf-Rainer Fiebig. The automorphism group of a coded system. Trans. Amer. Math. Soc. 348 (1996) 3173-3191. MR 1348860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia